| Model Number |
72404253 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the cylinder of this inflatable penile prosthesis (ipp) was not inflating.The device remains implanted, and a surgical intervention has been scheduled.No patient complications have been reported.
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the cylinder of this inflatable penile prosthesis (ipp) was not inflating.As a result, the device was explanted and replaced.No patient complications have been reported.